skin-hair-icon
Medicine side effect
I was given azithromycin 500mg for acne to be taken thrice a week. I have noticed vaginal spotting last week and this week when i took the tablet. Is this some kind of side effect? Do i need to visit the doctor again?
27 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. There's is a very low incidence or rare side effect that you have had. Usually seen in 0.1% of patients who take azithromycin. Nothing to worry. See your doctor and ask for alternative medication, if bleeding continues to occur, see a gynaecologist to rule out other causes of spotting. Let me know if you need any further assistance with this regard. Take care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.